# SDR QXEA2009111600959

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 16,527 hours, 12,082 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULKHEAD AT STA 280 LOWER WEB IS CORRODED.  BLENDED AWAY CORROSION IAW REO 670-53-11-052.  UT THICKNESS IAW NDTM PART 1, 51-00-004 AND REO 670-53-11-052.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-11-052.  REMOVED LWR WEB IAW REO 670-53-11-052.  PREPARED NEW WEB FOR INSTALL ALODINED AND PRIMED REF REO 670-53-11-052, 51-25-06 AND 51-21-11.  INSTALLED WEB REF REO 670-53-11-052.
